# SDR CALA2019030100336

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 67,852 hours, 14,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 2170
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130939 B777-33-3-6026 - DOOR 3L EMERGENCY LIGHT POWER S UPPLY M33406 CAN NOT CHARGE UP THE BATTERY DOOR-3L EMERGENCY LIGHT POWER SUPPLY (M33406) REPLACED AND OPERATIONAL TEST RESULT NORMAL IAW AMM 33-51-06.
